# SDR QXEA0200804

- Difficulty date: May 16, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 1,300 hours, 1,064 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- DURING CLIMB, MASTER CAUTION MESSAGE, LEFT TRANSFER SHUTOFF VALVE APPEARED.  COMPLIED WITH EMERGENCY CHECK LIST.  INTERROGATED MDC.  FOUND LEFT TRANSFER VALVE FAULT, CMP/POS DISAGREE, INTERMITTENT H POSITION.  PERFORMED FAULT ISOLATION.  FAULT DID NOT REOCCUR.  NO PARTS REPLACED.  GROUND RAN ENGINES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
